Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
142 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes white patches on the legs and the feet?

i am in Belgaum, house wife of 40 yrs. I am taking Montek LC for allergic bronchitis from few years. Now i am observing white patches, like lack of melanin, on some places on leg and foot. I also have border line dibeties. I take Glycomet 500 daily once. Please let me know if these medications are any way causing the white patches.
Mon, 30 Jul 2018
Report Abuse
Dermatologist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

You might be having Vitiligo. Anti diabetic medications usually do not cause diabetes. Vitiligo can be treated with Melgain solution and tacrolimus ointment. Please do consult your dermatologist to confirm the diagnosis and to discuss treatment options.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Melanin


What causes white patches on the legs and the feet?

Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. You might be having Vitiligo. Anti diabetic medications usually do not cause diabetes. Vitiligo can be treated with Melgain solution and tacrolimus ointment. Please do consult your dermatologist to confirm the diagnosis and to discuss treatment options. Hope I have answered your query. Let me know if I can assist you further.